I am an asthmatic who uses Pulmicort very frequently. I find that I experience oral thrush as an adverse effect of using this drug. I have tried switching over to Nystatin which seems effective for some time initially but its effectiveness wanes after some time and I have to be put on Pulmicort again. I have also attempted using tea tree oil which is quite effective but tastes horrendous. I have also attempted using lemon water to alter the ph in my mouth so that yeast will not breed so easily. I have stopped using sugar since many months. I also tried having ordinary curds with live cultures to get my system stabilized once more. I have also tried using peroxide mouth washes, abstained from alcohol and have done everything possible to prevent another infection from setting in. I always make it a point to brush my teeth after using Pulmicort and always drink water and eat something straight away but all these precautions that I have been following have been in vain. I finally underwent an immunity check and I find that I am normal except for my asthma but once the allergy fall starts, I will surely have to add a few drugs to my daily regimen of medicines. My problem took a turn for the worse at the beginning of summer fall when I had to be given cortisone. Now I find that it is very annoying in spite of me having switched over to Nystatin and all the other drugs along with it. I would be extremely grateful if someone could suggest some other alternative solution to the problem that I am facing other than the alternatives that I have mentioned. Please do get in touch with me if you can help me as soon as possible. I am really getting desperate as it is a very annoying problem to have.